# SDR IPXA11M70161

- Difficulty date: September 30, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ABA0220543
- Condition: Corroded
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON MAIN CABIN LONGERON 16L BS 1361-1381.  REMOVED, FABRICATED & INSTALLED REPLACEMENT LONGERON IAW DWG ABA0220 & SRM 51-33-01.
